# SDR WVER2017031451112

- Difficulty date: February 24, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 347,278 hours, 24,764 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC6703417034
- Condition: Corroded
- Location: Bs 280
- Part time: 347,278 hours, 24,764 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT BS 280 LOWER BULKHEAD WEB CORRODED BETWEEN CORROSION CAP AND WEB AT LBL & RBL 12.
